[1] D. E. Allison, Geodesic completeness in static spacetimes, Geom. Dedicata, 26 (1988), 85–97.
[2] D. E. Allison, Energy conditions in standard static space-times, Gen. Relativ. Gravit., 20(2) (1998), 115–122.
[3] D. E. Allison and B. Unal, Geodesic structure of standard static space-times, J. Geom. Phys., 46(2) (2003), 193–200.
[4] A. L. Besse, Einstein Manifolds, Classics in Mathematics, Springer-Verlag, Berlin, 2008.
[5] R. L. Bishop and B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1–49.
[6] D. Blair, Almost contact manifolds with Killing structure tensors, Pacific J. Math., 39(2) (1971), 285–292.
[7] S. Deshmukh, Conformal vector fields and eigenvectors of Laplacian operator, Math. Phys. Anal. Geom., 15 (2012), 163–172.
[8] S. Deshmukh and F. R. Al-Solamy, Conformal vector fields on a Riemannian manifold, Balkan J. Geom. Appl., 19(2) (2014), 86–93.
[9] Gh. Fasihi-Ramandi, S. Azami and M. A. Choudhary, On hyperbolic Ricci solitons, Chaos Solitons Fractals, 193 (2025), 95–116.
[10] W. Dai, W. Kong and D. Liu, Hyperbolic geometric flow (I): Short-time existence and nonlinear stability, Pure Appl. Math. Q., 6(2) (2010).
[11] R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom., 17(2) (1982), 255–306.
[12] R. S. Hamilton, The Ricci flow on surfaces, Contemp. Math., 71 (1988), 237–261.
[13] W. Kuhnel and H. Rademacher, Conformal vector fields on pseudo-Riemannian spaces, J. Geom. Appl., 7 (1997), 237–250.
[14] M. Sanchez, On the geometry of generalized Robertson–Walker spacetimes: Geodesics, Gen. Relativ. Gravit., 30(6) (1998), 915–932.
[15] M. Sanchez, On the geometry of generalized Robertson–Walker spacetimes: Curvature and Killing fields, J. Geom. Phys., 31(1) (1999), 1–15.
[16] B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, London, 1983.
[17] T. Oprea, 2-Killing vector fields on Riemannian manifolds, Balkan J. Geom. Appl., 13(1) (2008), 87–92.
[18] S. Shenawy and B. Unal, 2-Killing vector fields on warped product manifolds, Int. J. Math., 26(9) (2015), 1550065.